Alert archive / Nevada / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 4, NWS Elko, NV

June 4, 2012Humboldt County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Jun 4, 2012, 4:14 PM PDT for Humboldt County, Nevada. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 4:14 PM PDT (23:14 UTC)
Expired
Jun 4, 2012, 4:43 PM PDT
In force
29 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Humboldt County, NV

The radar

The Elko radar (KLRX), 61 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1641 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS55 KLKN 042314
SVRLKN
NVC013-042345-
/O.NEW.KLKN.SV.W.0004.120604T2314Z-120604T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
414 PM PDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HUMBOLDT COUNTY IN NORTHWEST NEVADA...

* UNTIL 445 PM PDT

* AT 412 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 13 MILES SOUTH OF TWIN
  CREEKS MINE...OR 18 MILES NORTHEAST OF GOLCONDA...AND MOVING NORTH
  AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
   TWIN CREEKS MINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4134 11737 4137 11703 4095 11709 4096 11723
TIME...MOT...LOC 2314Z 181DEG 35KT 4109 11716

$$

ROOD
2 follow-up statements
567 
WWUS55 KLKN 042331
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
431 PM PDT MON JUN 4 2012

NVC013-042345-
/O.CON.KLKN.SV.W.0004.000000T0000Z-120604T2345Z/
HUMBOLDT NV-
431 PM PDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM PDT
FOR EAST CENTRAL HUMBOLDT COUNTY...

AT 424 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR TWIN CREEKS MINE...
OR 18 MILES WEST OF MIDAS...MOVING NORTH AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN HUMBOLDT COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4117 11711 4117 11719 4135 11731 4137 11707
TIME...MOT...LOC 2331Z 181DEG 35KT 4126 11716

$$

ROOD
797 
WWUS55 KLKN 042343
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
443 PM PDT MON JUN 4 2012

NVC013-042353-
/O.CAN.KLKN.SV.W.0004.000000T0000Z-120604T2345Z/
HUMBOLDT NV-
443 PM PDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HUMBOLDT COUNTY
IS CANCELLED...

&&

LAT...LON 4117 11711 4117 11719 4135 11731 4137 11707
TIME...MOT...LOC 2343Z 181DEG 35KT 4137 11715

$$

ROOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:11 PM PDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 4, 2:11 PM PDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
211 PM PDT MON JUN 4 2012

.SYNOPSIS...A STRONG PACIFIC COLD FRONT WILL PRODUCE GUSTY
WINDS...BLOWING DUST...AND THUNDERSTORMS TO THE GREAT BASIN THIS
EVENING. MUCH COLDER AIR ON TAP FOR TUESDAY BEHIND THE COLD FRONT
WITH ISOLATED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN NEVADA.
WIDESPREAD SUB-FREEZING TEMPERATURES ARE EXPECTED ON TUESDAY NIGHT.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY. ANOTHER HOT DAY ACROSS
MOST OF THE REGION WITH HIGHS NEAR RECORD LEVELS AS WARM SOUTHERLY
FLOW PUSHES ACROSS NEVADA. CURRENT SATELLITE SHOWS INCREASING
CLOUDS OVER HUMBOLDT COUNTY WITH CUMULUS DEVELOPING OUT AHEAD OF
THE COLD FRONT WITH CLEAR SKIES FROM SOUTHERN THROUGH EASTERN
NEVADA. ALL MODELS INDICATED CONVECTION LATE THIS AFTERNOON INTO
THIS EVENING WITH A SLIGHT CHANCE OF A STRONG OR EVEN SEVERE
THUNDERSTORM IN NORTHERN HUMBOLDT AND EXTREME NE ELKO COUNTY. LI'S
ARE -2 WITH VERY DRY LOW LEVELS WITH INVERTED V TYPE SOUNDINGS.
THE MAIN THREAT WILL BE SOME ISOLATED CONVECTIVE WIND GUSTS
EXCEEDING 50 KTS. OTHERWISE VERY TIGHT PRESSURE GRADIENT AND
STRONG MIXING IS LEADING TO ADVISORY LEVELS WINDS WITH MOST AREAS
REPORTING GUSTS FROM 40 TO 50 MPH. EXPECT THE WINDS TO STAY VERY
GUSTY UNTIL NEAR MIDNIGHT AND THEN THEY WILL TAPER OFF AS MIXING
DECREASES AND COLD FRONT PUSHES INTO EASTERN NEVADA. PORTIONS OF
EASTERN NEVADA WILL CONTINUE TO SEE GUSTY WINDS THROUGH EARLY
MORNING UNTIL THE COLD FRONT PASSES THROUGH NEAR 12Z. AS THE COLD
FRONT PUSHES THROUGH TONIGHT EXPECT AN INCREASE IN POST FRONTAL
SHOWERS WITH MEASURABLE RAIN IN MOST AREAS NORTH OF HIGHWAY 50 ON
TUESDAY. IT WILL BE BREEZY ON WEDNESDAY ESPECIALLY IN WHITE PINE
AND NORTHERN NYE COUNTIES WITH GUSTS NEAR 30 TO 35 MPH. SNOW
LEVELS WILL BEGIN TO DROP TUESDAY WITH HIGHER ELEVATIONS ABOVE
7,000 PICKING UP SOME ACCUMULATING SNOWS OF 1 TO 3 INCHES. TUESDAY
NIGHT IT WILL CLEAR OUT WITH LIGHT WINDS SO TEMPERATURES ARE
EXPECTED TO PLUMMET INTO THE 20'S AND 30'S IN MOST VALLEY
LOCATIONS. WEDNESDAY EXPECTED MODERATING TEMPERATURES...BUT STILL
BELOW NORMAL WITH SUNNY SKIES...EXCEPT FOR A FEW CLOUDS OVER
NORTHERN NEVADA DURING THE AFTERNOON HOURS.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. QUIET WEATHER
RETURNS FOR THE BEGINNING OF THE LONG TERM. NEAR ZONAL FLOW
WEDNESDAY NIGHT BACKS TO SW ONCE AGAIN ON THURSDAY...IN RESPONSE TO
THE NEXT STRONG PACIFIC UPPER LOW APPROACHING THE PAC NW. MUCH
WARMER THURSDAY WITH THE SW FLOW AND INCREASING THICKNESSES...BACK
TO THE UPPER 70S AND LOWER 80S.

12Z GFS/ECMWF IN GOOD AGREEMENT FORECASTING THE NEXT COLD TROUGH TO
ENVELOPE THE PAC NW ON FRIDAY...WITH INCREASING W/SW FLOW AT ITS
BASE ACROSS NEVADA. 700 MB WINDS INCREASE TO NEAR 30 KTS FRIDAY WITH
PREFRONTAL EFFECTS ADDING AN ADDITIONAL SEVERAL DEGREES OF WARMING
ACROSS EASTERN AND CENTRAL NEVADA.

MINOR TIMING DIFFERENCES ASIDE...MEDIUM RANGE MODELS AGREE THE NEXT
COLD FRONTAL PASSAGE WILL OCCUR DURING THE SATURDAY TIME FRAME. THIS
SYSTEM WILL BE MUCH WEAKER THAN ITS PREDECESSOR EARLIER IN THE WEEK.
NONETHELESS...SIGNIFICANT COOLING WILL OCCUR BEHIND THE FRONT WITH
NORTHERN NEVADA FALLING BACK TO THE 50S AND 60S SATURDAY AFTERNOON.
INCLUDED A MENTION OF ISOLATED THUNDER ALONG THE FRONT...MAINLY FROM
THE CENTRAL NEVADA CONVERGENCE ZONE TO NE NEVADA. WITH THIS PASSING
TROUGH ASSUMING A MORE POSITIVE TILT...EXPECT SHOWER/THUNDERSTORM
COVERAGE TO BE LIMITED. MORE FREEZING TEMPERATURES POSSIBLE BEHIND
THE TROUGH AXIS ACROSS NORTHERN NEVADA NEXT SUNDAY MORNING. BT

&&

.AVIATION...SIGNIFICANT HIGH WIND EVENT UNFOLDING THIS AFTERNOON AND
THIS EVENING...WITH THE STRONGEST WINDS EXPECTED BETWEEN 21-04Z. SW
WINDS WILL CONTINUE TO INCREASE AHEAD OF AN INTENSE COLD FRONT
ENTERING WESTERN NEVADA.  WIND GUSTS OF 45-50 KTS ARE EXPECTED...
SIGNIFICANTLY IMPACTING AVIATION OPERATIONS AT ALL TAF SITES. AREAS
OF BLDU AND LIMITED VIS EXPECTED...INCLUDED VIS DROPPING TO MVFR IN
THE 00Z TAFS. -TSRA EXPECTED ALONG COLD FRONT FROM NEAR WILDHORSE TO
NEAR AUSTIN 21-03Z. WILL INCLUDE AT LEAST VCTS/CB FOR KWMC/KEKO INTO
THIS EVENING.

THIS EVENING AND TONIGHT...-SHRA WILL OVERSPREAD NORTHERN NEVADA
BEHIND THE COLD FRONTAL PASSAGE. EXPECT -SHRA AT KWMC BY 03Z
TUE...KEKO BY 06Z TUE...KELY BY 12Z TUE. EXPECT CIGS TO DROP TO
MVFR IN THE HEAVIEST PRECIPITATION 00-18Z TUE WITH SNOW POSSIBLY
MIXED WITH THE RAIN AT TIMES. BT

&&

.FIRE WEATHER...REST OF THIS AFTERNOON AND INTO THE OVERNIGHT
HOURS WILL FEATURE VERY GUSTY WINDS...LOW HUMIDITY...AND
LIGHTNING WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS IN NORTHERN
NEVADA. WINDS AND LOW HUMIDITY ARE EXPECTED TO CONTINUE INTO THE
EARLY MORNING HOURS IN EASTERN NEVADA. AS A COLD FRONT MOVES
THROUGH THE REGION TONIGHT EXPECT INCREASING HUMIDITY AND
DECREASING WINDS BEHIND THE COLD FRONT. ON WEDNESDAY RAINSHOWERS
AND INCREASING HUMIDITY WITH WIND GUSTS TO NEAR 30 MPH IN CENTRAL
NEVADA...SO DO NOT EXPECT CRITICAL FIRE WEATHER CRITERIA TO BE
MET. WEDNESDAY THROUGH FRIDAY EXPECT LIGHT WINDS WITH HUMIDITY
BELOW 15 PERCENT MAINLY IN CENTRAL NEVADA.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER
COUNTY AND NORTHERN EUREKA COUNTY...SOUTH CENTRAL ELKO COUNTY...
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN
ELKO COUNTY...WHITE PINE COUNTY.

RED FLAG WARNING UNTIL 5 AM PDT TUESDAY FOR NORTHEASTERN NYE
COUNTY...NORTHERN ELKO COUNTY...NORTHWESTERN NYE COUNTY...RUBY
MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...
SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN
EUREKA COUNTY...WHITE PINE COUNTY.

WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR HUMBOLDT COUNTY...
NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER
COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...
RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...
SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN
EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY.

RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR HUMBOLDT
COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...
SOUTHWESTERN ELKO COUNTY.

&&

90/99/99/96
Hazardous weather outlook, Jun 4, 3:12 PM PDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
312 PM PDT MON JUN 4 2012

NVZ030-031-035>039-060000-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
312 PM PDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST
NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRONG COLD FRONT MOVING IN FROM THE WEST WILL CONTINUE TO BRING
GUSTY WINDS TO THE REGION THROUGH THIS EVENING. BLOWING DUST IS
EXPECTED IN MANY AREAS THROUGH THIS EVENING. THE COMBINATION OF
GUSTY WINDS AND LOW SURFACE HUMIDITIES AHEAD OF THE FRONT WILL
LEAD TO CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS EVENING.
PLEASE SEE PRODUCT RNORFWLKN FOR ADDITIONAL INFORMATION. SHOWERS
AND THUNDERSTORMS WILL ALSO BE POSSIBLE WITH AND BEHIND THE
FRONTAL PASSAGE. PLEASE SEE PRODUCT RNONPWLKN FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY.

MUCH COLDER AIR ACROSS THE REGION IN THE WAKE OF MONDAYS FRONTAL
PASSAGE. MAIN CONCERN WILL BE LOW TEMPERATURES TUESDAY NIGHT AND
WEDNESDAY MORNING DROPPING BELOW FREEZING IN MOST VALLEY
LOCATIONS. PLEASE SEE PRODUCT RNONPWLKN FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ033-034-040-041-060000-
SOUTHEASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
312 PM PDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRONG COLD FRONT MOVING IN FROM THE WEST WILL CONTINUE TO BRING
GUSTY WINDS TO THE REGION THROUGH THIS EVENING AND INTO THE LATE
NIGHT HOURS. BLOWING DUST IS EXPECTED IN MANY AREAS BY THIS
EVENING. THE COMBINATION OF GUSTY WINDS AND LOW SURFACE
HUMIDITIES AHEAD OF THE FRONT WILL LEAD TO CRITICAL FIRE WEATHER
CONDITIONS THROUGH THE EVENING AND POSSIBLY INTO THE LATE NIGHT
HOURS. PLEASE SEE PRODUCT RNORFWLKN FOR ADDITIONAL INFORMATION.
SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE WITH AND BEHIND
THE FRONTAL PASSAGE. PLEASE SEE PRODUCT RNONPWLKN FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MUCH COLDER AIR ACROSS THE REGION IN THE WAKE OF MONDAYS FRONTAL
PASSAGE. MAIN CONCERN WILL BE LOW TEMPERATURES TUESDAY NIGHT AND
WEDNESDAY MORNING DROPPING BELOW FREEZING IN MOST VALLEY
LOCATIONS. PLEASE SEE PRODUCT RNONPWLKN FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

ROOD

In the hours before

Special weather statement, Jun 4, 3:15 PM PDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
315 PM PDT MON JUN 4 2012

NVZ030-031-036-042300-
HUMBOLDT COUNTY NV-NORTHERN ELKO COUNTY NV-NORTHERN LANDER COUNTY AND
NORTHERN EUREKA COUNTY NV-
315 PM PDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LANDER...EXTREME
NORTHWESTERN ELKO AND HUMBOLDT COUNTIES UNTIL 400 PM PDT...

AT 310 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS ACROSS AND NEAR HUMBOLDT
COUNTY...MOVING NORTH AT 35 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. AREAS OF BLOWING DUST WILL REDUCE
VISIBILITY.

* LOCATIONS IMPACTED INCLUDE...
  WINNEMUCCA...
  PARADISE VALLEY...
  DENIO...
  RURAL SOUTHERN HUMBOLDT COUNTY...
  RURAL CENTRAL HUMBOLDT COUNTY...
  RURAL NORTHWESTERN ELKO COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4202 11807 4199 11701 4064 11703 4070 11765
      4085 11766 4085 11878 4095 11881 4095 11932
      4123 11935 4129 11931 4199 11934
TIME...MOT...LOC 2213Z 182DEG 31KT 4080 11817

TURNER

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:39 AM PDTFreeze WatchLKNElko, Eureka, Humboldt, Lander, White Pine24 hr
Jun 4, 3:15 PM PDTSpecial Weather StatementLKNHumboldt45 min
Jun 4, 3:43 PM PDTSevere Thunderstorm WarningLKNHumboldt7 min
Jun 4, 4:42 PM PDTSevere Thunderstorm WarningLKNHumboldt33 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.